# SDR FDEA202303030401

- Difficulty date: March 3, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 91,944 hours, 20,569 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FWD FUSELAGE SKIN AT #3 PACK DOOR CUT OUT UPPER AFT CORNER HAS A .300 IN. CRACK   PROPAGATING THROUGH A FASTENER HOLE.   REMOVED DAMAGED AREA AROUND FASTNER AND INSTALLED FILLER, INTERNAL DOUBLER,   EXTERNAL DOUBLER AND TRIPLER REF SRM 53-20-15-2R FIG 201 SHEET 3. (REF JPF'S)    MAJOR REPAIR
